Permeability and diffusion of gases in segmented polyurethanes: Structure–properties relations
Article first published online: 10 MAR 2003
Copyright © 1993 John Wiley & Sons, Inc.
Journal of Applied Polymer Science
Volume 50, Issue 6, pages 1041–1058, 10 November 1993
How to Cite
Galland, G. and Lam, T. M. (1993), Permeability and diffusion of gases in segmented polyurethanes: Structure–properties relations. J. Appl. Polym. Sci., 50: 1041–1058. doi: 10.1002/app.1993.070500613
- Issue published online: 10 MAR 2003
- Article first published online: 10 MAR 2003
- Manuscript Accepted: 18 MAR 1993
- Manuscript Received: 30 NOV 1992
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!